# SDR CA000222015

- Difficulty date: February 6, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,719 hours
- Engine: Ge CF343A1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) STRONG SMELL OF FUEL IN CABIN AND COCKPIT. BOTH ON GROUND AND INFLIGHT. FUEL RESIDUE IN APU BAY AREA. CLEANED AND TIGHTENED APU FUEL SUPPLY LINE TO FUEL CONTROL UNIT. LEAK CHECKED, CHANGED BOTH COALESCER BAGS.
